American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Z05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ming-Xi Wang. A dynamical Mordell-Lang property on the disk. Trans. Amer. Math. Soc. 369 (2017) 2183-2204. MR 3581231.
Abstract, references, and article information   
View Article: PDF

[2] Richard Miles. Synchronization points and associated dynamical invariants. Trans. Amer. Math. Soc. 365 (2013) 5503-5524.
Abstract, references, and article information   
View Article: PDF

[3] Fei Han and Xiaoling Huang. Even dimensional manifolds and generalized anomaly cancellation formulas. Trans. Amer. Math. Soc. 359 (2007) 5365-5381. MR 2327034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia